Ugh! I cannot stand birth control. I spent six months on Ortho Tricyclen Lo and now am on my second month of Quasense, or Seasonal, to give me one period every three months. Before I went on birth control, my skin was pretty clear, especially for someone my age (19). I take Esther-C (an anti wrinkle vitamin, crazy I know) which helps with acne, but it isn't helping with the Quasense. It's a pretty low estrogen pill, but should it be clearing up? Shouldn't I not have these awful under-the-skin breakouts? And my breasts are tender (and swollen) as heck! I have insatiable hunger... ugh.
Well, I have been on seasonale for 5 months now. I am almost 40 and have taken BC for many years. I agree with the hunger symptom. I am always hungry-I also agree with the skin issue: I have NEVER had problems with Acne, not even as a teenager. But, guess what, I have had constant break outs and not only on my face, but on my neck and back; places that I have never had a bump. The bumps are really more like large cysts under the skin, they are sore to the touch and nothing seems to help them. I was put on seasonale due to endometreosis, the gyn told me that it would help my painful and long periods. It has done that but at what price. I definately don't need help gaining weight, losing my sex drive or breaking out like a 14 year old. I guess it is a weigh the pros and cons deal.